# SDR IPXA2019012238199

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 37,413 hours, 17,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT INOP. R&R'D POWER SUPPLY IAW AMM 33-51-07-201. CK NORMAL.
